# SDR 2024FA0000970

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: General aviation
- Aircraft: N836QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000081
- Aircraft time: 2,376 hours, 1,405 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 35L0013020
- Part serial: NSN
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H THRUST REVERSER I/B AND O/B INNER EXHAUST BEAMS HAS CORROSION.
